MAUDE Adverse Event Report: AESCULAP AG AS; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

AESCULAP AG AS; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number NR400Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Implant Pain (4561)
Type of Reportable Event Serious Injury
Event or Problem Description
A law firm reports that a patient alleges post-operative loosening of aesculap knee implant.Reportedly there was alleged pain and swelling 1 year, 5 months post operative after the revision of the left knee.The adverse event is filed under ais reference: (b)(4).

Brand Name
AS
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key25055812
Report Number3005673311-2026-00085
Device Sequence Number15809408
Product Code KRO
UDI-Device Identifier04046963367732
UDI-Public(01)04046963367732(11)221214(17)321231(10)52805597
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2026
Report Date (Section F) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNR400Z
Device Catalogue NumberNR400Z
Device Lot Number52805597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/09/2026
Device Age40 MO
Event Location Hospital
Date Report to Manufacturer04/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA04/30/2026